Tests of symmetry for bivariate copulas

Quessy, Jean-François, Nešlehová, Johanna, Genest, Christian . Annals of the Institute of Statistical Mathematics 2012. 64 (4) :811-834

Locate this article in:

Bibtex

@article{CIS-407287,
  Author = {Quessy, Jean-François and Nešlehová, Johanna and Genest, Christian},
  Title = {Tests of symmetry for bivariate copulas},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {64},
  Number = {4},
  Year = {2012},
  Pages = {811--834},
  Keywords = {}
}

Similar articles